Browse by Fellow

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 65.

Park, Junyong ; Ghosh, Jayanta K. (2007) Persistence of plug-in rule in classification of high dimensional multivariate binary data Journal of Statistical Planning and Inference, 137 (11). pp. 3687-3705. ISSN 0378-3758

Tokdar, Surya T. ; Ghosh, Jayanta K. (2007) Posterior consistency of logistic Gaussian process priors in density estimation Journal of Statistical Planning and Inference, 137 (1). pp. 34-42. ISSN 0378-3758

Chakrabarti, Arijit ; Ghosh, Jayanta K. (2006) A generalization of BIC for the general exponential family Journal of Statistical Planning and Inference, 136 (9). pp. 2847-2872. ISSN 0378-3758

Ghosh, J. K. ; Hjort, N. L. ; Messan, C. ; Ramamoorthi, R. V. (2006) Bayesian bivariate survival estimation Journal of Statistical Planning and Inference, 136 (7). pp. 2297-2308. ISSN 0378-3758

Chakrabarti, Arijit ; Ghosh, Jayanta K. (2006) Optimality of AIC in inference about Brownian motion Annals of the Institute of Statistical Mathematics, 58 (1). pp. 1-20. ISSN 0020-3157

Mukhopadhyay, Nitai ; Ghosh, Jayanta K. ; Berger, James O. (2005) Some Bayesian predictive approaches to model selection Statistics & Probability Letters, 73 (4). pp. 369-379. ISSN 0167-7152

Ghosh, J. K. ; Purkayastha, Sumitra ; Samanta, Tapas (2004) Sequential probability ratio tests based on improper priors Sequential Analysis, 23 (4). pp. 585-602. ISSN 0747-4946

Bogdan, Malgorzata ; Ghosh, Jayanta K. ; Doerge, R. W. (2004) Modifying the Schwarz Bayesian information criterion to locate multiple interacting quantitative trait loci Genetics, 167 . pp. 989-999. ISSN 0016-6731

Chaudhuri, Arijit ; Bose, Mausumi ; Ghosh, J. K. (2004) An application of adaptive sampling to estimate highly localized population segments Journal of Statistical Planning and Inference, 121 (2). pp. 175-189. ISSN 0378-3758

Basu, Ruma ; Ghosh, J. K. ; Mukerjee, Rahul (2003) Empirical bayes prediction intervals in a normal regression model: higher order asymptotics Statistics & Probability Letters, 63 (2). pp. 197-203. ISSN 0167-7152

Berge, James O. ; Ghosh, Jayanta K. ; Mukhopadhyay, Nitai (2003) Approximations and consistency of Bayes factors as model dimension grows Journal of Statistical Planning and Inference, 112 (1-2). pp. 241-258. ISSN 0378-3758

Amewou-Atisso, Messan ; Ghosal, Subhashis ; Ghosh, Jayanta K. ; Ramamoorthi, R. V. (2003) Posterior consistency for semi-parametric regression problems Bernoulli, 9 (2). pp. 291-312. ISSN 1350-7265

Ghosh, J. K. ; Bhanja, J. ; Purkayastha, S. ; Samanta, T. ; Sengupta, S. (2002) A statistical approach to geological mapping Mathematical Geology, 34 (5). pp. 505-528. ISSN 0882-8121

Ghosh, Jayanta K. ; Samanta, Tapas (2002) Nonsubjective Bayes testing-an overview Journal of Statistical Planning and Inference, 103 (1-2). pp. 205-223. ISSN 0378-3758

Ghosh, J. K. ; Mukerjee, Rahul (2001) Test statistics arising from quasi likelihood: bartlett adjustment and higher-order power Journal of Statistical Planning and Inference, 97 (1). pp. 45-55. ISSN 0378-3758

Ghosal, Subhashis ; Ghosh, J. K. ; van der Vaart, Aad W. (2000) Convergence rates of posterior distributions Annals of Statistics, 28 (2). pp. 500-531. ISSN 0090-5364

Ghosh, J. K. ; Maiti, P. ; Rao, T. J. ; Sinha, B. K. (1999) Evolution of statistics in India International Statistical Review, 67 (1). pp. 13-34. ISSN 0306-7734

Ghosal, Subhashis ; Ghosh, Jayanta K. ; Ramamoorthi, R. V. (1999) Consistent semiparametric Bayesian inference about a location parameter Journal of Statistical Planning and Inference, 77 (2). pp. 181-193. ISSN 0378-3758

Ghosh, J. K. ; Ramamoorthi, R. V. ; Srikanth, K. R. (1999) Bayesian analysis of censored data Statistics & Probability Letters, 41 (3). pp. 255-265. ISSN 0167-7152

Ghosal, S. ; Ghosh, J. K. ; Ramamoorthi, R. V. (1999) Posterior consistency of dirichlet mixtures in density estimation Annals of statistics, 27 (1). pp. 143-158. ISSN 0090-5364

Ghosal, Subhashis ; Ghosh, Jayanta K. ; Samanta, Tapas (1999) Approximation of the posterior distribution in a change-point problem Annals of the Institute of Statistical Mathematics, 51 (3). pp. 479-497. ISSN 0020-3157

Singpurwalla, Nozer D. ; Box, G. ; Cox, D. R. ; Dey, D. K. ; Fries, A. ; Ghosh, J. K. ; Gomez-Villegas, M. A. ; Irony, T. Z. ; Kliemann, W. ; Kotz, S. (1998) The stochastic control of process capability indices Test, 7 (1). pp. 1-74. ISSN 1133-0686

Dharmadhikari, A. D. ; Ghosh, J. K. ; Kuber, M. M. (1997) On NBUE property of one component system supported by an inactive standby and a repair facility Journal of Statistical Planning and Inference, 64 (1). pp. 1-8. ISSN 0378-3758

Ghosh, Jayanta K. ; Mukerjee, Rahul ; Sen, Pranab K. (1996) Second-order Pitman admissibility and pitman closeness: the multiparameter case and Stein-rule estimators Journal of Multivariate Analysis, 57 (1). pp. 52-68. ISSN 0047-259X

Ghosh, Jayanta K. ; Joshi, Shrikant N. ; Mukhopadhyay, Ohiranjit (1996) Asymptotics of a bayesian approach to estimating change-point in a hazard rate Communications in Statistics - Theory and Methods, 25 (12). pp. 3147-3166. ISSN 0361-0926

Clarke, B. ; Ghosh, J. K. (1995) Posterior convergence given the mean Annals of Statistics, 23 (6). pp. 2116-2144. ISSN 0090-5364

DasGupta, A. ; Ghosh, J. K. ; Zen, M. M. (1995) A new general method for constructing confidence sets in arbitrary dimensions: with applications Annals of Statistics, 23 (4). pp. 1408-1432. ISSN 0090-5364

Datta, G. S. ; Ghosh, J. K. (1995) Noninformative priors for maximal invariant parameter in group models Test, 4 (1). pp. 95-114. ISSN 1133-0686

Ghosh, J. K. ; Mukerjee, Rahul (1995) On perturbed ellipsoidal and highest posterior density regions with approximate frequentist validity Journal of the Royal Statistical Society: Series B, 57 (4). pp. 761-769. ISSN 1369-7412

De, Anindya K. ; Ghosh, Jayanta K. (1995) A decision rule for dimension in the context of Manova Sankhya Series A, 57 . pp. 256-266. ISSN 0581-572X

Ghosh, Jayanta K. ; Sen, Pranab K. ; Mukerjee, Rahul (1994) Second-order Pitman closeness and Pitman admissibility Annals of Statistics, 22 (3). pp. 1133-1141. ISSN 0090-5364

Ghosh, J. K. ; Mukerjee, Rahul (1994) Adjusted versus conditional likelihood: power properties and bartlett-type adjustment Journal of the Royal Statistical Society: Series B, 56 (1). pp. 185-188. ISSN 1369-7412

Ghosh, J. K. ; Mukerjee, Rahul (1993) On priors that match posterior and frequentist distribution functions Canadian Journal of Statistics, 21 (1). pp. 89-96. ISSN 0319-5724

Ghosh, J. K. ; Mukerjee, Rahul (1993) Frequentist validity of highest posterior density regions in the multiparameter case Annals of the Institute of Statistical Mathematics, 45 (2). pp. 293-302. ISSN 0020-3157

Bhattacharya, Rabi N. ; Ghosh, Jayanta K. (1992) A class of U-statistics and asymptotic normality of the number of k-clusters Journal of Multivariate Analysis, 43 (2). pp. 300-330. ISSN 0047-259X

Bhattacharyya, Gouri K. ; Ghosh, Jayanta K. (1992) Asymptotic properties of estimators in a binomial reliability growth model and its continuous-time analog Journal of Statistical Planning and Inference, 29 (1-2). pp. 43-53. ISSN 0378-3758

Ghosh, J. K. ; Mukerjee, Rahul (1992) Bayesian and frequentist bartlett corrections for likelihood ratio and conditional likelihood ratio tests Journal of the Royal Statistical Society: Series B, 54 (3). pp. 867-875. ISSN 1369-7412

Ghosh, J. K. ; Joshi, S. N. (1992) On the asymptotic distribution of an estimate of the change point in a failure rate Communications in Statistics: Theory and Methods, 21 (12). pp. 3571-3588. ISSN 0361-0926

Ghosh, J. K. (1991) Higher order asymptotics for the likelihood ratio, Rao's and Wald's tests Statistics & Probability Letters, 12 (6). pp. 505-509. ISSN 0167-7152

Ghosh, J. K. ; Mukerjee, Rahul (1991) Characterization of priors under which Bayesian and frequentist Bartlett corrections are equivalent in the multiparameter case Journal of Multivariate Analysis, 38 (2). pp. 385-393. ISSN 0047-259X

Ghosh, J. K. ; Bickel, Peter J. (1990) A decomposition for the likelihood ratio statistic and the bartlett correction-a Bayesian argument Annals of Statistics, 18 (3). pp. 1070-1090. ISSN 0090-5364

Bhattacharya, Rabi N. ; Ghosh, J. K. (1988) On moment conditions for valid formal Edgeworth expansions Journal of Multivariate Analysis, 27 (1). pp. 68-79. ISSN 0047-259X

Ghosh, J. K. ; Sathe, Y. S. (1987) Convergence of Bhattacharya bounds- revisited Sankhya Series A, 49 . pp. 37-42. ISSN 0581-572X

Ghosh, J. K. ; Mustafi, C. K. (1986) A note on the residual median process Canadian Journal of Statistics, 14 (3). pp. 251-255. ISSN 0319-5724

David, H. A. ; Ghosh, J. K. (1985) The effect of an outlier on L-estimators of location in symmetric distributions Biometrika, 72 (1). pp. 216-218. ISSN 0006-3444

Ghosh, J. K. (1985) Efficiency of estimates - Part I Sankhya Series A, 47 . pp. 310-325. ISSN 0581-572X

Basu, A. P. ; Ghosh, J. K. (1983) Identifiability results for a k-out-of-p system Communications in Statistics - Theory and Methods, 12 (2). pp. 199-205. ISSN 0361-0926

Basu, A. P. ; Ghosh, J. K. ; Sen, P. K. (1983) A unified way of deriving LMP rank tests from censored data Journal of the Royal Statistical Society: Series B, 45 (3). pp. 384-390. ISSN 1369-7412

Ghosh, J. K. ; Morimoto, H. ; Yamada, S. (1981) Neyman factorization and minimality of pairwise sufficient subfields Annals of Statistics, 9 (3). pp. 514-530. ISSN 0090-5364

Basu, A. P. ; Ghosh, J. K. (1980) Asymptotic properties of a solution to the likelihood equation with life-testing applications Journal of the American Statistical Association, 75 (370). pp. 410-414. ISSN 0162-1459

Ghosh, J. K. ; Sinha, B. K. ; Wieand, H. S. (1980) Second order efficiency of the MLE with respect to any bounded bowl-shape loss function Annals of Statistics, 8 (3). pp. 506-521. ISSN 0090-5364

Basu, A. P. ; Ghosh, J. K. (1980) Identifiability of distributions under competing risks and complementary risks model Communications in Statistics: Theory and Methods, 9 (14). pp. 1515-1525. ISSN 0361-0926

Chandra, Tapas K. ; Ghosh, J. K. (1980) Valid asymptotic expansions for the likelihood ratio and other statistics under contiguous alternatives Sankhya Series A, 42 . pp. 170-184. ISSN 0581-572X

Ghosh, J. K. ; Sinha, B. K. ; Joshi, S. N. (1980) A property of maximum likelihood estimator Sankhya Series B, 42 . pp. 143-152. ISSN 0581-5738

Chandra, Tapas K. ; Ghosh, J. K. (1979) Valid asymptotic expansions for the likelihood ratio statistic and other perturbed chi-square variables Sankhya Series A, 41 . pp. 22-47. ISSN 0581-572x

Basu, A. P. ; Ghosh, J. K. (1978) Identifiability of the multinormal and other distributions under competing risks model Journal of Multivariate Analysis, 8 (3). pp. 413-429. ISSN 0047-259X

Bhattacharya, R. N. ; Ghosh, J. K. (1978) On the validity of the formal Edgeworth expansion Annals of Statistics, 6 (2). pp. 434-451. ISSN 0090-5364

Ghosh, J. K. ; Sinha, Bikas Kumar ; Sinha, Bimal Kumar (1977) Multivariate power series distributions and Neyman's properties for multinomials Journal of Multivariate Analysis, 7 (3). pp. 397-408. ISSN 0047-259X

Ghosh, J. K. ; Subramanyam, K. (1975) Inference about separated families in large samples Sankhya Series A, 37 . pp. 502-513. ISSN 0581-572X

Ghosh, J. K. ; Subramanyam, K. (1974) Second order efficiency of maximum likelihood estimators Sankhya Series A, 36 . pp. 325-358. ISSN 0581-572x

Ghosh, J. K. ; Roy, K. K. (1972) Families of densities with non-constant carriers which have finite dimensional sufficient statistics Sankhya Series A, 34 . pp. 205-226. ISSN 0581-572X

Ghosh, J. K. (1971) A new proof of the Bahadur representation of quantiles and an application Annals of Mathematical Statistics, 42 (6). pp. 1957-1961. ISSN 0003-4851

Rao, C. R. ; Ghosh, J. K. (1971) A note on some translation-parameter families of densities for which the median is an M.L.E. Sankhya Series A, 33 . pp. 91-92. ISSN 0581-572x

Ghosh, J. K. ; Singh, Rajinder (1970) Estimation of the reciprocal of scale parameter of a gamma density Annals of the Institute of Statistical Mathematics, 22 (1). pp. 51-55. ISSN 0020-3157

Ghosh, J. K. (1969) Only linear transformations preserve normality Sankhya Series A, 31 . pp. 309-312. ISSN 0581-572X

This list was generated on Sun Oct 2 16:44:06 2022 UTC.